Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.aim.2017.09.024
DC FieldValue
dc.titleParallelotope tilings and q-decomposition numbers
dc.contributor.authorChuang, J
dc.contributor.authorMiyachi, H
dc.contributor.authorTan, KM
dc.date.accessioned2019-06-07T01:31:56Z
dc.date.available2019-06-07T01:31:56Z
dc.date.issued2017-12-01
dc.identifier.citationChuang, J, Miyachi, H, Tan, KM (2017-12-01). Parallelotope tilings and q-decomposition numbers. Advances in Mathematics 321 : 80-159. ScholarBank@NUS Repository. https://doi.org/10.1016/j.aim.2017.09.024
dc.identifier.issn0001-8708
dc.identifier.issn1090-2082
dc.identifier.urihttps://scholarbank.nus.edu.sg/handle/10635/155267
dc.description.abstract© 2017 Elsevier Inc. We provide closed formulas for a large subset of the canonical basis vectors of the Fock space representation of U q (slˆ e ). These formulas arise from parallelotopes which assemble to form polytopal complexes. The subgraphs of the Ext 1 -quivers of v-Schur algebras at complex e-th roots of unity generated by simple modules corresponding to these canonical basis vectors are given by the 1-skeletons of the polytopal complexes.
dc.publisherElsevier BV
dc.sourceElements
dc.subjectmath.RT
dc.subjectmath.RT
dc.subjectmath.QA
dc.subject17B37, 20G43
dc.typeArticle
dc.date.updated2019-06-03T09:16:27Z
dc.contributor.departmentDEPT OF MATHEMATICS
dc.description.doi10.1016/j.aim.2017.09.024
dc.description.sourcetitleAdvances in Mathematics
dc.description.volume321
dc.description.page80-159
dc.published.statePublished
Appears in Collections:Staff Publications
Elements

Show simple item record
Files in This Item:
File Description SizeFormatAccess SettingsVersion 
unramified.pdf923.6 kBAdobe PDF

CLOSED

Post-print

Page view(s)

123
checked on Aug 7, 2020

Download(s)

1
checked on Aug 7, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.